Joint Identifiability of Coefficients of Linear Difference Equations of Object and Additive Disturbances Full article
Journal |
Journal of Mathematical Sciences (United States)
ISSN: 1072-3374 , E-ISSN: 1573-8795 |
||||
---|---|---|---|---|---|
Output data | Year: 2017, Volume: 221, Number: 6, Pages: 857-871 Pages count : 15 DOI: 10.1007/s10958-017-3274-y | ||||
Authors |
|
||||
Affiliations |
|
Abstract:
We study the problem of parametric identification of an object described by a system of linear difference equations by a set of observations of solutions provided that there are additive deterministic disturbances in the observations. The disturbances are also described by linear difference equations of a given order with uncertain initial conditions and coefficients. We obtain necessary and sufficient conditions for local co-identifiability of coefficients of the equations of object and disturbances. © 2017, Springer Science+Business Media New York.
Cite:
Lomov A.A.
Joint Identifiability of Coefficients of Linear Difference Equations of Object and Additive Disturbances
Journal of Mathematical Sciences (United States). 2017. V.221. N6. P.857-871. DOI: 10.1007/s10958-017-3274-y Scopus OpenAlex
Joint Identifiability of Coefficients of Linear Difference Equations of Object and Additive Disturbances
Journal of Mathematical Sciences (United States). 2017. V.221. N6. P.857-871. DOI: 10.1007/s10958-017-3274-y Scopus OpenAlex
Original:
Ломов А.А.
Совместная идентифицируемость коэффициентов линейных разностных уравнений объекта и аддитивных возмущений
Вестник НГУ. Серия: Математика, механика, информатика. 2015. Т.15. №4. С.63-78. DOI: 10.17377 / PAM.2015.15.407
Совместная идентифицируемость коэффициентов линейных разностных уравнений объекта и аддитивных возмущений
Вестник НГУ. Серия: Математика, механика, информатика. 2015. Т.15. №4. С.63-78. DOI: 10.17377 / PAM.2015.15.407
Identifiers:
Scopus: | 2-s2.0-85011674772 |
OpenAlex: | W2586383813 |